# SDR DALA2021110406787

- Difficulty date: October 9, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 53,992 hours, 36,992 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC 503: CRACK FOUND ON APU EXHAUST DUCT MATING FLANGE. MARKED. NRC 503: COMPLIED WITH PRI 594460-14 REV 3 AND ERA 594460- 14 REV ORG (PRI AND ERA MATCH). (LP #1977938)
